The lattice of semigroup varieties.
Semigroup forum, Tome 2 (1971), pp. 1-43
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__2_133807,
author = {T. Evans},
title = {The lattice of semigroup varieties.},
journal = {Semigroup forum},
pages = {1--43},
year = {1971},
volume = {2},
zbl = {0225.20043},
url = {http://geodesic.mathdoc.fr/item/SF_1971__2_133807/}
}
T. Evans. The lattice of semigroup varieties.. Semigroup forum, Tome 2 (1971), pp. 1-43. http://geodesic.mathdoc.fr/item/SF_1971__2_133807/